# SDR DALA2025042903301

- Difficulty date: April 12, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,739 hours, 5,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 625049-14; A220-100 / FWD FUSELAGE / FWD CARGO DOOR CUTOUT / FR 24-29 / BOTTOM SKIN AND SILL / CORROSION. SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. ACCOMPLISH ER/A 625049-14, SECTION II REPETITIVE INSPECTION WITHIN EVERY 1,000 FLIGHT HOURS FROM 11,686 TOTAL AIRCRAFT FLIGHT HOURS AS OF 12APR25 UNTIL SECTION III IS ACCOMPLISHED. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 10,000 FLIGHT HOURS FROM 11,686 TOTAL AIRCRAFT FLIGHT HOURS AS OF 12APR25. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR FLIGHT BEYOND THIS LIMIT. ASSOCIATED ER/A 14-625049 ADDED FOR AC 8106. (LP# 0909742)
